MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® 5000; Arctic Sun Device

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® 5000; Arctic Sun Device
Catalog Number 50000000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Electrolyte Imbalance (2196); Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by critical care nurses in an online survey that a nurse stated that an adverse event was experienced as a result of the chair session, this being: "fever has gone down" while using "arctic sun 5000" with pads "medium (m)".Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: " substitute irrigation".While using "arctic sun 5000" with pads "medium (m)".A01 reaction against device 5000.Additionally, a nurse stated that an adverse event was experienced as a result of the chair session, this being: "fever has gone down " while using "arctic sun 5000" with pads "large (l)".Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation".While using "arctic sun 5000" with pads "large (l)".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation".While using "arctic sun 5000" with pads "unsure/not documented in patient chart".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿ while using "arctic sun 5000" with pads "unsure/not documented in patient chart".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿ while using "arctic sun 5000" with pads "medium (m)".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿.While using "arctic sun 5000" with pads "large (l)".A01 reaction against device 5000.
 
Event or Problem Description
It was reported critical care nurses reported in an online survey that a nurse stated that an adverse event was experienced as a result of the chair session, this being: "fever has gone down" while using "arctic sun 5000" with pads "medium (m)".Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: " substitute irrigation".While using "arctic sun 5000" with pads "medium (m)".A01 reaction against device 5000.Additionally, a nurse stated that an adverse event was experienced as a result of the chair session, this being: "fever has gone down " while using "arctic sun 5000" with pads "large (l)".Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation".While using "arctic sun 5000" with pads "large (l)".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation".While using "arctic sun 5000" with pads "unsure/not documented in patient chart".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿ while using "arctic sun 5000" with pads "unsure/not documented in patient chart".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿ while using "arctic sun 5000" with pads "medium (m)".A01 reaction against device 5000.Additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿.While using "arctic sun 5000" with pads "large (l)".A01 reaction against device 5000.
 
Additional Manufacturer Narrative
Received condition: the device was not returned.Reported issue: additionally, a nurse stated that the patient experienced other associated adverse events: electrolyte disturbance (e.G.Hypokalemia, hyperkalemia), and the medical intervention was: "substitute irrigation.¿ while using "arctic sun 5000" with pads "unsure/not documented in patient chart".A01 reaction against device 5000.Reported issue root cause: at this time, the root cause of the reported event could not be determined.Repairs related to the reported issue: no additional information received at this time.The reported issue was inconclusive.At this time, the root cause of the reported event could not be determined.No additional information received at this time.The labeling/ifu revision accompanying this serial number is not recorded in the dhr.The latest labeling revision will be reviewed for this investigation.A dhr review is not required as the serial number is unknown.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun® 5000
Common Device Name
Arctic Sun Device
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25820137
Report Number1018233-2026-04631
Device Sequence Number16135892
Product Code DWJ
UDI-Device Identifier00801741080142
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/20/2026
Not provided
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date07/27/2026
07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown